We use our own and third-party cookies to obtain statistical data on the navigation of our users and improve our services. If you accept or continue browsing, we consider that you accept its use. You can change the settings or get more information here

Temporary alopecia in chemotherapy and medical treatments

One of the most frequent side effects of chemotherapy is the sudden loss of hair (temporary, reversible, non-scarring alopecia) due to the alteration of the hair follicles.
The chemotherapeutic agents (cytostatics) produce an interruption of the characteristic mitotic activity in the anagen phase (anagen effluvium), causing alopecia, since in this anagen phase 90% of the hair is found.
It is triggered 7 to 10 days after the start of chemotherapy, becoming evident approximately one month after treatment.
It mainly affects the scalp, being able to affect other parts of the body, such as armpits, arms, legs, eyebrows and eyelashes.
The recovery of the hair after the cessation of Chemotherapy is complete and reversible, although the hair can initially grow with characteristics different from the original ones (color, texture, etc.)

 

 

Loading...
Loading...

Powered By ServiShopping